Open Access

On representations of limit relations


Full Text

Coming Soon.





Article Information

TitleOn representations of limit relations
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 4, 85-86
MathSciNet MR1879488
CopyrightThe Author(s) 2001 (CC BY-SA)

Citation Example

V. S. Shulman, On representations of limit relations, Methods Funct. Anal. Topology 7 (2001), no. 4, 85-86.


BibTex

@article {MFAT187,
    AUTHOR = {Shulman, V. S.},
     TITLE = {On representations of limit relations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {4},
     PAGES = {85-86},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=187},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues